# SDR DLM88982501

- Difficulty date: December 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- System (JASC): 3425 · Integrated Flight System
- Part: Nav Display
- Part number: 4055900905
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CAPTS NAV DISPLAY FUZZY.  SWITCHED TO EIFS BOTH ON 2, NO HELP.  SWITCHED BACK TO NORMAL AND THE CAPTS PRI FLT DISPLAY SIZZLED AND WENT BLANK.  USED COMPACT ON LOWER SCREEN BUT, STILL FUZZY.  HAD ELEC SMELL AND SMOKE.  PULLED C/B'S AND DIVERTED TO BUF.  REPLACED CAPT PFD.
